Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


loss of weight
Jul 27, 2005

I have been diagnosed for about three years and started treatment about a year ago. I started on a treatment where I puked day and night, and my doctor switched me. I am now on Videx, Epivir, and Sustiva. I do not seem to puke everywhere however I don't eat. I have talked to my doctor and he has given me scripts for nausea and told me that they would help me have an appetite. Is there a formula of maybe foods to eat that would give me the calories to make a day? Or maybe new medications? I am aware that marijuana is illegal in my state , however I feel that I am forced to break the law in order to eat.

Response from Dr. Henry

There likely are other HIV meds that could be considered that might have less of a GI/appetite impact on you. Marinol often can decrease nausea and improve appetite in the setting of HIV and its treatment. An evaluation by a nutrionionist to assess your calorie/food intake and offer suggestions is often helfpul. KH



Previous
lichenplanis
Next
Rash caused by HIV or PEP?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement